# SDR AALA20120120TUL31

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON SHEAR TIE STATION 1287 BETWEEN LONGERON 28 RIGHT 28 LEFT.  INSTALLED NEW SHEAR TIE PER SRM 51-10-00-5, 53-03-00 FIGURE 3, SHEET 1 AND DRAWINGS #9957739, AND EDK2742 REVISION A.
